# SDR TWAA9808816

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1211-1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND GOUGE IN SKIN PANEL AT LONGERON 22, STATION 1211 TO 1117.  REPAIRED SKIN PANEL PER SRM 53-04, FIG 12B.  (M)
